MathSciNet Relay Station
MathSciNet bibliographic data
MR1806310 (2001j:26002) 26A33 (15A99 39A12)
Podlubny, Igor Matrix approach to discrete fractional calculus. Fract. Calc. Appl. Anal. 3 (2000), no. 4, 359–386.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement